# SDR SWAA2022072524858

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 22 BS 727J+5; BS 727J+10; BS 747+6; BS 747+10; BS 747+14; BS 747+18; BS 767+2; BS 767+6; BS 767+14; BS 767+18. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747+6' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023. PART WILL BE REMOVED AND REPLACED ON FAULT TTG8Q00DBC71;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747+6' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-15-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023. PART WILL BE REMOVED AND REPLACED ON FAULT TTG8Q00DBC71;[03] UPDATED MEASUREMENT TABLE;[04] VERIFIED CORRECTIVE ACTIONS 1-3 VERIFIED MEASUREMENTS TABLE VERIFIED FAULT WILL BE RESOLVED ON TTG8Q00DBC71;[05] VERIFIED CORRECTIVE ACTIONS 1-3 VERIFIED MEASUREMENTS TABLE VERIFIED FAULT WILL BE RESOLVED ON TTG8Q00DBC71
